Nagoya Mathematical Journal

Defining ideals of Buchsbaum semigroup rings

Yuuji Kamoi

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 136 (1994), 115-131.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775646

Mathematical Reviews number (MathSciNet)
MR1309383

Zentralblatt MATH identifier
0810.13026

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13P10: Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases) 16S36: Ordinary and skew polynomial rings and semigroup rings [See also 20M25]

Citation

Kamoi, Yuuji. Defining ideals of Buchsbaum semigroup rings. Nagoya Math. J. 136 (1994), 115--131. https://projecteuclid.org/euclid.nmj/1118775646


Export citation

References

  • [1] H. Bresinsky, Symmetric semigroups of integers generated by 4 elements, Manu- scripta Math., 17 (1975), 205-219.
  • [2] H. Bresinsky, Minimal free resolutions of monomial curves in k, Linear Algebra and Its Applications, 59 (1984), 121-129.
  • [3] H. Bresinsky, P. Schenzel and W. Vogel, On liaison, arithemetical Buchsbaum curves and monomial curves in P3, J. Algebra, 86 (1984), 283-301.
  • [4] B. Buchberger, Grbner bases An algorithmic method in polynomial ideal theory, In Multidimensional system theory (N. K. Bose ed.), 184-232, Reidel Publ. Comp., 1985.
  • [5] E. G. Evans and P. Griffith, Syzygies, London, Math. Soc. Lect. Notes Series no. 106, Camb. Univ. Press, 1985.
  • [6] S. Goto, Cohen-Macaulayfication of certain Buchsbaum ring, Nagoya Math. J., 80 (1980), 107-116.
  • [7] S. Goto, N. Suzuki and K. Watanabe, On affine semigroup rings, Japan, J. Math., 2 (1976), 1-12.
  • [8] J. Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math., 3 (1970), 175-193.
  • [9] Y. Kamoi, Defining ideals of Cohen-Macaulay semigroup rings, Comm. in Algebra, 20(1992), 3163-3189.
  • [10] L. Robbiano, Introduction to the theory of Grbner basis, Queen's Papers in Pure and Applied Maths no. 80 vol. 5, 1988.
  • [11] L. Robbiano and G. Valla, Some curves in P are set-theoretic complete intersec- tions, In Algebraic Geometry-Open Problems, Lect. Notes in Math. 997, Springer, 391-399, 1983.
  • [12] J. Stcrad and W. Vogel, Buchsbaum rings and applications, Springer, Berlin, 1986. Department of Mathematics Tokyo Metropolitan University Minami-Ohsawa 1-1, Hachioji-shi Tokyo, 192-03 Japan